Endocrinology Questions? Ask an Endicrinologist for Answers ASAP
Can you please give a brief account of your problem ?
Do you have the latest report ?
Please send the report
But your symptoms are not explained by or related to thyroid
You need to get an mri of your head and neck....Even being off for a year doesn't relate them to thyroid.
That's great to know...Have you been examined by an ENT specialist for the meiners?
Or any one for these dizzy spells specifically?
What meds are you on now other then thyroxine?
Ok. Need to give a trial of thiazide diuretics and see if it helps. You will need to get a prescription from the GP for this.
Try the thiazide diuretic first.
Anything else I can help with?
Yes and the head symptoms
Best wishes. Please feel free to contact if you have any further queries or need to follow up. I would be happy to help and guide. Have a nice day.
Pleasure . Take care
It should work. I can't say anything pre-emptively with a 100 percent surety.